Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Temazepam, Diazepam, Amitriptyline, Diphenhydramine and Hydroxytryptophan cause harm to liver and renal function?

Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2337 Questions

default
Posted on Tue, 8 May 2018 in Medicines and Side Effects
Question: hello dr im taking 20 mg temazepam 10mg diazapam 100 mg amatriptiline 25 mg hydroxyz atrex and 50 mg diphenhydramine 5 htp hydroxytryptophen 200 mg wood this have an impact on my renal fuction liver fuction cardio fuction take at nite 2 get some sleep ? XXXXXXX
doctor
Answered by Dr. Salah Saad Shoman 1 hour later
Brief Answer:
Possible side effects

Detailed Answer:
Dear sir, I have gone through your questions and I understand your concerns however some of the medications you are following might have side effects such as :
Temazepam can lead to the side effect of cardiac palpitations and elevated liver enzymes
diazepam can cause the side effect of cardiac palpitations , hypotension and urine retention
amatriptilline can cause the side effect of urine retention and can rarely cause hepatitis
diphenhydramine can rarely cause liver dysfunction Also using diphenhydramine , diazepam and temazepam together can lead to the side effects of drowziness, confusion and difficulty concentration.
I hope you find this helpful .
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
default
Follow up: Dr. Salah Saad Shoman 17 hours later
so taking all 6 meds at same time b 4bed wood b ok no inter action on my bodys fuction ? renal liver and cardo ? and taking meds 4 a long peardiod of time can by body get imune 2 meds ? need stronger mgs ?over time ?
doctor
Answered by Dr. Salah Saad Shoman 20 hours later
Brief Answer:
No

Detailed Answer:
Dear sir, hello again.. It is not recommended that you take all the medications together and it is recommended that you divide the medications through out the day.. It is also recommended that you follow up on your kidney functions tests including urea and creatinine and your liver functions tests including AST and ALT every 1-3 months .
Also tolerance to medications is variable from one person to another , it may not happen at all in some individuals while it can occur in others ..I hope you find this helpful
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics ,  

Recent questions on  Hypotension

doctor1 MD

Hi my dad has had prostrate cancer and received radium treatment which finished December 2012 In May 2013 he had a triple heart by-pass, 9 months...

doctor1 MD

Hello, My 87-year-old father s blood pressure this morning is 73 over 45. He takes Valsartan everyday but I did not give it to him today as I...

doctor1 MD

Sorry--was looking at other areas of this website for answers to my question---my 90 year old dad, relatively healthy till past few months with low...

doctor1 MD

My 15 year old daughter is having continually low blood pressure readings. She is not dehydrated. She has had blood work done and an EKG that came...

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.